# SDR ASAA2013052595027

- Difficulty date: May 25, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 23,880 hours, 7,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531061
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 520, RBL 24.75 FOUND TO BE GOUGED/WORN.  ACFT GROUNDED. REPAIRED SEAT TRACK IAW SRM 53-00-52-2R-4, REPAIR 4.
